Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Found lump on penis. Tested negative for HIV and syphilis. Could it be STD?

Jul 2012
User rating for this question
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have a lump on penis on downside near vein . Small pain is there with swelling but no redness or discharge. It appeared two days ago and when I squeezed it an yellow cheesy substance came out and then from there on nothing. My last unprotected sex with a CSW was 9 weeks ago and that too oral only. All vaginal sex after that was protected with condom and no condom break was observed. I had my last home test for HIV and Syphilis 3 days ago and it was negative. I usually massage my penis with ayurvedic massage oil which I started 10 days ago. The only other exposure I can think of is that 12 days ago I fingered a CSW wet vagina and forgot to wash my hands. After 2 hours I masterbated using the same fingers and baby oil and spread my precum also near urethra.

What exactly is this lump ? is it any STD ? what treatment can be done? Are my tests conclusive? I have heard that a VDRL test turns positive only after 2 weeks of appearance of canchre ( I am assuming my lump may be). Is the VDRL test same as home syphilis test I take? How can you distinguish a canchre from a lump?
Posted Thu, 6 Dec 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 58 minutes later
Hi there.
This lump appears unconnected to any STD. It appears like an infected cyst. Stop rubbing & massaging & do take a combination kit containing fluconazole, tinnidazole & azithromycin as a single dose together with inuprofen 400mg three times both after meals for a 5 day period. This hould dissapear; however you will need a Gp or dermatologist to write you this prescription. No need for any tests for the moment.
A chancre will normally be painless & is unlikely. Take care & Good lUck. Cheers!
Dr Praveen Rodrigues MD
Dermatologist, Venereologist XXXXXXX Hospital, Bangalore, India
Above answer was peer-reviewed by
Follow-up: Found lump on penis. Tested negative for HIV and syphilis. Could it be STD? 6 hours later
Thanks for the reply. are there any medications which interfere with HIV/syphylis/hep b/ hep c test results? I am taking metabosyn ( diet pill) regularly to reduce weight. one of my freind told me he read somewhere that medications like viagra do interfere with test results. is this true? are there any medications that delay positive test results?

I tested negative 10 weeks after unprotected oral for HIV/Syphylis/hep a/hep c. can i take this as conclusive ? i used home test EZ-rapid tests and home bio test for my test results.

why i am asking this is because i am going for visa medicals in gulf in first week of decemeber. will there be any problem if i continue to take diet pills ? they check for all above and TB. I have never had any breathing problem or even a minor cough for last 6 months. so is it safe to say i have no TB ? I work in office and in clean atmosphere. should i get checked for TB ? is there anymore symptoms i should look for? can i confidentally go for medical?
Answered by Dr. Praveen Rodrigues 7 hours later
Hi there.
I understand your concern. I was in Abu-Dhabi for more than 30 yrs ...10 + working. are good to go for the medicals & you dont seem to have anything to worry dont worry abot false positives etc. You will clear your medicals. Do remember my words when u do ;-) take care; stop worrying; do close this query & give us a healthy rating ;-) All will be well. Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor